# SDR 2004FA0000058

- Difficulty date: January 10, 2004
- Submitted: January 10, 2004
- Operation: General aviation
- Aircraft: N4810N
- Make and model: Cessna 182Q
- Aircraft serial: 18267384
- Engine: Cont O470U
- Engine time: 1,036 hours
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: TCM639171
- Part serial: NA
- Condition: Loose
- Location: Engine
- Part time: 206 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

8/22/2002, OIL COOLER TCM 639171.  TACH TIME NOT LOGGED. APPROX 830 SMOH.  12/1/2003 A MAJOR OIL LEAK DEVELOPED AROUND THE OIL COOLER AND THE NR 5 CYL PUSH ROD TUBES.  ISOLATED LEAK TO OIL COOLER GASKETS. 1036 SMOH.  DURING REMOVAL OF OIL COOLER BASE PLATE, IT WAS DETERMINED THAT THE ATTACHING BOLTS WERE IMPROPERLY TORQUED.  NEW GASKETS WERE INSTALLED AND COOLER ATTACHING BOLTS PROPERLY TORQUED.  PROBLEM CAUSED BY IMPROPERLY TORQUED ATTACHING BOLTS.
